Existence of some cyclic BIB-schemes
Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 130-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_3_a17,
author = {B. T. Rumov},
title = {Existence of some cyclic {BIB-schemes}},
journal = {Matemati\v{c}eskie zametki},
pages = {130--133},
year = {1990},
volume = {47},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a17/}
}
B. T. Rumov. Existence of some cyclic BIB-schemes. Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 130-133. http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a17/